Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/10896
Title: On generalized triangle groups of type (2,15,2)
Authors: Benyash-Krivets, Valery
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2005
Citation: Труды Института математики НАН Беларуси. 2005. Том 13, №\,2.С. 101-108
Abstract: It is proved that a generalized triangle group of type (2,15,2) contains a non-abelian free subgroup. Hence such a group satisfies the Tits alternative and Rosenberger's conjecture is true for it.
URI: http://elib.bsu.by/handle/123456789/10896
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
On generalized triangle groups of type (2, 15, 2).pdf237,49 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.